ABSTRACT - The Linear Sufficiency and Invariant Linear Sufficiency in an Multivariate Gauss-Markov Model.
Metrika (1995)
- Volume: 42, page 240-240
- ISSN: 0026-1335; 1435-926X/e
Access Full Article
topHow to cite
topKornacki, Andrezej. "ABSTRACT - The Linear Sufficiency and Invariant Linear Sufficiency in an Multivariate Gauss-Markov Model.." Metrika 42 (1995): 240-240. <http://eudml.org/doc/176582>.
@article{Kornacki1995,
author = {Kornacki, Andrezej},
journal = {Metrika},
pages = {240-240},
title = {ABSTRACT - The Linear Sufficiency and Invariant Linear Sufficiency in an Multivariate Gauss-Markov Model.},
url = {http://eudml.org/doc/176582},
volume = {42},
year = {1995},
}
TY - JOUR
AU - Kornacki, Andrezej
TI - ABSTRACT - The Linear Sufficiency and Invariant Linear Sufficiency in an Multivariate Gauss-Markov Model.
JO - Metrika
PY - 1995
VL - 42
SP - 240
EP - 240
UR - http://eudml.org/doc/176582
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.